# SDR SWAA2017030612335

- Difficulty date: February 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A9350202
- Part serial: 1879
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FAIRING 642BB INNER SKIN CRACKED JUST FORWARD OF MID DRAIN HOLE.  REPAIRED SKIN IAW SRM & EA.
